# SDR SIMA200206512

- Difficulty date: March 6, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4286 - AFTER TAKEOFF WHEN CREW SELECTED WINDSHIELD HEAT ON THE WINDSHIELD STARTED TO BUBBLE AND THEN SHATTERED.  CREW DECLARED AN EMERGENCY AND RETURNED TO ORD WITH NO OTHER INCIDENTS.  (M)
